# SDR AALA201909059002

- Difficulty date: September 4, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 59,248 hours, 29,879 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS UNCOMMANDED AUTO THROTTLE DISCONNECT MULTIPLE TIMES IN CRUISE. ***SUPPLEMENTAL ACTION SECT 4: AIRCRAFT RETIRED ROW. ITEM TRANSFERED TO WO 001992, CARD 01-0012.***(CLOSED)
